| Model Number |
40021 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced heart failure and hemodynamic instability, as well as congestive heart failure (chf) as sociated with the implanted valve 40021 model 400 aor.The patient suffered from acute on chronic diastolic heart failure, class ii¿3, and profound lethargy, with severe bioprosthetic aortic valve stenosis per doppler criteria.Planned treatments included a cardia c computed tomography angiography (cta), transesophageal echocardiogram (tee), and cardiac catheterization to rule out significant coronary disease before considering aortic valve replacement.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the patient is scheduled for a full redo-sternotomy replacement of the aortic valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.1: adv evnt/prod prob b.2: outcome attributed to adverse event b.5: event description medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.